Legislator Challenges Health Minister To Explain ARV After Effects

Mangwe legislator Anele Ndebele has taken Minister of Health and Child Care Obadiah Moyo to task over reported side effects of Anti Retroviral (ARVs) drugs which has seen people experiencing physical deformities on their bodies.

Ndebele raised the issue during the commemorations of the World Aids Day in Mangwe.

Commenting on testimonies that were presented by people living with HIV and AIDS, Ndebele said the Minister was supposed to explain to people affected why this was happening and what would be the best way out of such a scenario.

“I wish to invite the Minister of Health to bring a ministerial statement to this House because it is important in fighting stigma to those that are living with HIV and AIDS.

“I was just asking if the minister could bring a statement on the question of treatment regimen that our people in Zimbabwe are getting,” he said.

Ndebele added that people living with HIV and AIDS are suffering from poor fat distribution as the kind of medicine they take unfairly gives them deformed masculine features.

The sentiments grew louder after a number of people living with HIV and AIDS testified about this horrendous experience during the World Aids Day commemorations.

However, HIV and AIDS specialist Tapiwa Bwakura praised the government for their effort in trying to save lives in the past years.

You cannot copy content of this page
error: Content is protected !!